# SDR IPXA201805169465

- Difficulty date: May 6, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 99,352 hours, 16,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN THE RT FUSELAGE ABOVE RIGHT STAB.   REPAIRED IAW EO B747-5330-68429A.  MAJOR REPAIR.
